# SDR CA150126007

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Aircraft time: 26,545 hours
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: HL106
- Condition: Sheared
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING RT FLIGHT DECK WINDOW REPLACEMENT MAINTENANCE DISCOVERED A FAILED LOCK FASTENER IN THE CENTRE POST AREA, BOTTOM ONE. THE HEAD OF THE PIN WAS SHEARED OFF. MAINTENANCE VISUALLY INSPECTED THE AREA WITH NO VISIBLE CRACKS. THE FASTENER WAS REPLACED BY A SUBSTITUTION DUE TO NO AVAILABILITY. ATR CONTACTED FOR A TEMPORARY APPROVAL OF THE DEVIATION AND UNTIL A NDT IS PERFORMED TO CONFIRM THERE IS NO CRACKS ON THE PRIMARY STRUCTURE.
